# SDR ASAA2013040594380

- Difficulty date: April 5, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,588 hours, 7,847 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Pressure Switch
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT NR 2 FILTER BYPASS ILLUM.  ACFT GROUNDED.  CDU SHOWS NR 2 ENG FUEL FILTER DISAGREE MSG 73-31072.  BITE CK SHOWS THE FILTER IS NOT BYPASSED ON GROUND WITH ENG OFF, FILTER BYPASS IS NOT ILLUMINATED.  FOUND CONNECTOR ON DIFFERENTIAL PRESS SWITCH DISCONNECTED.  REPLACED SWITCH ASSY IAW AMM 73-34-01-000-801-F00 AND 73-34-01-400-801-F00.  PERFORMED IDLE POWER LEAK CHECK REF TASK 71-00-00-700-801-F00, NO LEAKS NOTED, NO LIGHTS.
